Semiclassical resolvent estimates
Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, p. 187-198
@article{AIHPA_1989__51_2_187_0,
     author = {Hislop, Peter D. and Nakamura, Shu},
     title = {Semiclassical resolvent estimates},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {51},
     number = {2},
     year = {1989},
     pages = {187-198},
     zbl = {0719.35064},
     mrnumber = {1033616},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1989__51_2_187_0}
}
Hislop, Peter D.; Nakamura, Shu. Semiclassical resolvent estimates. Annales de l'I.H.P. Physique théorique, Volume 51 (1989) no. 2, pp. 187-198. http://www.numdam.org/item/AIHPA_1989__51_2_187_0/

[BCD-1] Ph Briet, J.M. Combes et P. Duclos, On the Location of Resonances for Schrödinger Operators in the Semiclassical Limit. I. Resonance Free Domains, J. Math. Anal. Appl., Vol. 126, 1987, pp. 90-99. | MR 900530 | Zbl 0629.47043

[BCD-2] Ph Briet, J.M. Combes et P. Duclos, Spectral Stability Under Tunneling, Marseille preprint CPT-88/P. 2097, to appear in Commun. Math. Phys., 1989. | MR 1027916

[CFKS] H.L. Cycon, R.G. Froese, W. Kirsch et B. Simon, Schrödinger Operators with Application to Quantum Mechanics and Global Geometry, Berlin, Springer-Verlag, 1987. | MR 883643 | Zbl 0619.47005

[DeBH] S. Debièvre et P.D. Hislop, Spectral Resonances for the Laplace-Beltrami Operator, Ann. Inst. Henri Poincaré, Vol. 48, 1988, pp. 97-104. | Numdam | MR 952658 | Zbl 0645.58041

[GM] C. Gérard, A. Martinez, Principe d'absorption limite pour des opérateurs de Schrödinger à longue portée, C.R. Acad. Sci. Paris, T. 306, 1988, pp. 121-123. | MR 929103 | Zbl 0672.35013

[HeSj] B. Helffer et J. Sjöstrand, Resonances en limite semi-classique, Supplem. Bulletin S.M.F., T. 114, 1986. | Numdam | Zbl 0631.35075

[J] A. Jensen, High Energy Resolvent Estimates for Generalized Many-Body Schrödinger Operators, Publ. RIMS, Kyoto Univ., Vol. 25, 1989, p 155-167. | MR 999355 | Zbl 0717.35066

[K] M. Klein. On the Absence of Resonances for Schrödinger Operators with Non-Trapping Potentials in the Classical Limit, Commun. Math. Phys., Vol. 106, 1986, p. 485-494. | MR 859823 | Zbl 0651.47007

[L] R. Lavine, Absolute Continuity of Positive Spectrum for Schrödinger Operators with Long-Range Potentials, J. Funct. Anal., Vol. 12, 1973, pp. 30-54. | MR 342880 | Zbl 0246.47017

[M] E. Mourre, Absence of Singular Spectrum for Certain Self-Adjoint Operators, Commun. Math. Phys., Vol. 78, 1981, pp. 391-400. | MR 603501 | Zbl 0489.47010

[N-1] S. Nakamura, Scattering Theory for the Shape Resonance Model I, II, Ann. Inst. Henri Poincaré, Vol. 50, 1989, pp. 35-52 and 53-62. | Numdam | Zbl 0686.35091

[N-2] S. Nakamura, A Note on the Absence of Resonances for Schrödinger Operator, Lett. Math. Phys., Vol. 16, 1988, pp. 217-223. | MR 967706 | Zbl 0688.35073

[RT-1] D. Robert et H. Tamura, Semiclassical Bounds for Resolvents of Schrödinger Operators and Asymptotics for Scattering Phases, Commun. P.D.E., Vol. 9, 1984, p. 1017-1058. | MR 755930 | Zbl 0561.35021

[RT-2] D. Robert et H. Tamura, Semiclassical Estimates for Resolvents and Asymptotics for Total Scattering Cross-Sections, Ann. Inst. Henri Poincaré, Vol. 46, 1987, pp. 415-442. | Numdam | MR 912158 | Zbl 0648.35066

[S-1] I.M. Sigal, Sharp Exponential Bounds on Resonances States and Width of Resonances, Adv. Appl. Math., Vol. 9, pp. 127-166. | MR 937519 | Zbl 0652.47008

[S-2] I.M. Sigal, Lectures on Scattering Theory, University of Toronto, 1986.

[Y] D.R. Yafaev, The Eikonal Approximation and the Asymptotics of the Total Cross-Section for the Schrödinger Equations, Ann. Inst. Henri Poincaré, Vol. 44, 1986, pp. 397-425. | Numdam | MR 850898 | Zbl 0608.35054